Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 178, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 7, 2011, 1:27 PM EDT for Perry County, Ohio. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2011, 1:27 PM EDT (17:27 UTC)
- Expired
- Jun 7, 2011, 2:17 PM EDT
- In force
- 50 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
County Perry County, OH
The radar
The Cincinnati radar (KILN), 129 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 1:28 PM EDT | HAIL 0.5 | Thornville, OH | EVENT OCCURRED BETWEEN 113 PM 06/07/2011 AND 128 PM 06/07/2011 |
| Jun 7, 1:36 PM EDT | HAIL 0.75 | Thornville, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 523 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1461 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
658
WUUS51 KRLX 071727
SVRRLX
OHC127-071830-
/O.NEW.KRLX.SV.W.0178.110607T1727Z-110607T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
127 PM EDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PERRY COUNTY IN SOUTHEAST OHIO...
* UNTIL 230 PM EDT
* AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF THORNVILLE...OR 13 MILES NORTHEAST OF PICKERINGTON...
AND MOVING SOUTH AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JUNCTION CITY AND NEW STRAITSVILLE.
.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3993 8237 3956 8222 3955 8226 3959 8227
3959 8235 3960 8239 3973 8238 3975 8241
3983 8241 3983 8245 3984 8248 3994 8246
TIME...MOT...LOC 1727Z 012DEG 22KT 3995 8256
$$
082 follow-up statements
944
WWUS51 KRLX 071805
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
205 PM EDT TUE JUN 7 2011
OHC127-071830-
/O.CON.KRLX.SV.W.0178.000000T0000Z-110607T1830Z/
PERRY OH-
205 PM EDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR CENTRAL PERRY COUNTY...
AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 17 MILES WEST OF JUNCTION CITY...OR NEAR LANCASTER...MOVING
SOUTH AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
STRAITSVILLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3977 8231 3956 8222 3955 8226 3959 8227
3959 8235 3960 8239 3973 8238 3975 8241
3978 8241
TIME...MOT...LOC 1804Z 012DEG 22KT 3973 8262
$$
19611
WWUS51 KRLX 071817
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
217 PM EDT TUE JUN 7 2011
OHC127-071826-
/O.CAN.KRLX.SV.W.0178.000000T0000Z-110607T1830Z/
PERRY OH-
217 PM EDT TUE JUN 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PERRY COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA...WITH THE
MAIN CORE OF IT NOW IMPACTING WEST OF PERRY COUNTY. THEREFORE...THE
WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND PEA SIZE HAIL
ARE STILL POSSIBLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3977 8231 3956 8222 3955 8226 3959 8227
3959 8235 3960 8239 3973 8238 3975 8241
3978 8241
TIME...MOT...LOC 1816Z 012DEG 22KT 3966 8264
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:26 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 7, 1:26 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 126 PM EDT TUE JUN 7 2011 .SYNOPSIS... A MOISTURE STARVED WARM FRONT PUSHES NORTHEAST TODAY. HOT SUMMER LIKE HIGH PRESSURE WILL BE IN CHARGE WEDNESDAY AND WEDNESDAY NIGHT. COOL FRONT BRINGS STORM CHANCES THURSDAY INTO SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... MCS HAS ARRIVED IN CWA WITH GUSTY WINDS AND BRIEF HEAVY RAINS. EXPECT SYSTEM TO DEFLECT EAST WITH TIME AS H500 RIDGE CONTINUES TO BUILD IN...SO CONCENTRATED HIGHEST POPS ACROSS THE NORTH. SYSTEM SHOULD MOVE OFF/DISSIPATE BY EARLY EVENING...WITH A QUIET OVERNIGHT FORESEEN. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... HIGH PRESSURE...AT THE SURFACE AND ALOFT...SHOULD PREVAIL ACROSS THE REGION WEDNESDAY. SOME OF THE MODELS CONTINUE TO GENERATE AFTERNOON CONVECTION OVER THE MOUNTAINS WEDNESDAY...BUT MODEL SOUNDINGS HAVE LOTS OF DRY AIR ALOFT...WHICH SHOULD PRECLUDE THE DEVELOPMENT OF ANY CONVECTION. BECAUSE OF THIS...BUMPED POPS UP...BUT WILL STILL LEAVE REGION DRY FOR NOW. MODELS ALSO CONTINUE TO INDICATE UPPER HIGH WILL BE SUPPRESSED TO THE SOUTH...WHICH WILL ALLOW A COLD FRONT TO APPROACH FROM THE NORTHWEST. LATEST GUIDANCE SUGGESTS FRONT WILL BE LOCATED EITHER JUST TO OUR NORTH...OR POSSIBLY INTO OUR NORTHERN COUNTIES LATE THURSDAY NIGHT. THE COMBINATION OF THE FRONT...AND ASSORTED MID-LEVEL SHORTWAVES SHOULD RESULT IN INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS THURSDAY...WITH THE CHANCES CONTINUING THROUGH THURSDAY NIGHT. WITH HIGH PRESSURE IN CHARGE ON WEDNESDAY...FEEL TEMPERATURES WILL BE HOT. PREVIOUS FORECAST FOR HIGHS IS QUITE CLOSE TO THE MET NUMBERS....AND ONLY A DEGREE OR TWO BELOW THE WARMER MAV NUMBERS. SO HAVE GENERALLY LEFT FORECAST ALONE...WITH SOME MINOR TWEAKS. CLOUDS AND PRECIPITATION CHANCES SHOULD RESULT IN LOWER TEMPS ON THURSDAY...ESPECIALLY ACROSS THE NORTH. PREVIOUS FORECAST REFLECTS THE LATEST GUIDANCE AND WAS GENERALLY LEFT ALONE. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE SEE SAW BATTLE CONTINUES...WITH THE UPPER LEVEL HIGH PRESSURE GETTING SUPPRESSED SOUTHWARD AGAIN. THIS ALLOWS A COOL FRONT TO DROP SOUTH FROM THE GREAT LAKES THURSDAY AND THURSDAY NIGHT. ONLY MINOR TIMING DIFFERENCES AMONG THE MODELS WITH COOL FRONT SAGGING SOUTH INTO THE NORTHERN PART OF OUR AREA BY FRIDAY MORNING...THEN STALLING FRIDAY INTO MUCH OF SATURDAY ACROSS THE NORTHERN PORTION OF THE AREA. LOOKS TO BE A GOOD CHANCE FOR OCCASIONAL SHOWERS AND THUNDERSTORMS FROM LATE THURSDAY THROUGH SATURDAY...AS A SERIES OF UPPER DISTURBANCES RIDE ALONG THE NEARLY STATIONARY WEST TO EAST BOUNDARY. THIS PLACES THE NORTHERN HALF OF THE AREA IN THE BEST CHANCES FOR CONVECTION. LOOK FOR COOLER CONDITIONS SIMPLY DUE TO ALL THE CLOUDS AND CONVECTION...ESPECIALLY NORTH...WITH HIGHS MAINLY IN THE 80S. THE FRONT THEN GETS PUSHED SOUTH BY SUNDAY AS THE NORTHERN STREAM TAKES ANOTHER STEP SOUTHWARD. COOLER AND DRIER AIR IS EXPECTED FOR SUNDAY AND MONDAY...WITH NEAR NORMAL TEMPERATURES. && .AVIATION /17Z TUESDAY THROUGH SATURDAY/... WITH MCS AFFECTING MAINLY NORTHERN SECTIONS OF RLX CWA...EXPECT IFR OR EVEN BRIEF LIFR VSBYS IN THE HEAVIEST STORMS...ESPECIALLY AT PKB EARLY ON. WIND GUSTS OF 25-35 KNOTS CAN ALSO BE EXPECTED WITH THE CONVECTION. AREAS ALONG/SOUTH OF I-64 SHOULD ESCAPE MOST OF THIS ACTIVITY. EXPECT MCS TO BE DEFLECTED EAST WITH TIME AS H500 RIDGE BUILDS IN...AND THINK MOST PRECIPITATION WILL WRAP UP BY 00Z. OVERNIGHT...MOSTLY CLEAR SKIES. SOME FOG EXPECTED TO FORM AFTER MIDNIGHT...MAINLY IN AREAS THAT RECEIVE RAIN THIS AFTERNOON. INCLUDED A PERIOD OF IFR AT PKB/CKB/EKN...WITH MVFR TO THE SOUTH. VFR RETURNS EVERYWHERE BY 13Z. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF STORMS EARLY ON COULD VARY SLIGHTLY. FOG DEPTH COULD VARY DEPENDING ON RAINFALL THIS AFTERNOON. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 EDT 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z WEDNESDAY... NO WIDESPREAD IFR CONDITIONS EXPECTED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/RPY NEAR TERM...CL SHORT TERM...JSH LONG TERM...JMV AVIATION...CL
Hazardous weather outlook, Jun 7, 2:46 AM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 246 AM EDT TUE JUN 7 2011 KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>008-013>018-024>029- 033>038-046-080700- GREENUP-CARTER-BOYD-LAWRENCE-JACKSON-VINTON-MEIGS-GALLIA-DICKENSON- BUCHANAN-WAYNE-CABELL-MASON-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS- 246 AM EDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-WVZ009>011-019-020-030>032-039-040-047-080700- PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-RITCHIE- DODDRIDGE-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-RANDOLPH- 246 AM EDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 7, 11:06 AM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1106 AM EDT TUE JUN 7 2011
OHZ066-067-075-076-083>086-WVZ007>011-016>020-027>032-037>040-047-
071900-
ATHENS OH-BARBOUR WV-BRAXTON WV-CALHOUN WV-CLAY WV-DODDRIDGE WV-
GALLIA OH-GILMER WV-HARRISON WV-JACKSON WV-JACKSON OH-LEWIS WV-
MASON WV-MEIGS OH-MORGAN OH-NICHOLAS WV-PERRY OH-PLEASANTS WV-
RANDOLPH WV-RITCHIE WV-ROANE WV-TAYLOR WV-TYLER WV-UPSHUR WV-
VINTON OH-WASHINGTON OH-WEBSTER WV-WIRT WV-WOOD WV-
1106 AM EDT TUE JUN 7 2011
...A STRONG THUNDERSTORM WILL AFFECT ATHENS...BARBOUR...BRAXTON...
CALHOUN...DODDRIDGE...EXTREME NORTH CENTRAL NICHOLAS...GILMER...
HARRISON...JACKSON...LEWIS...MEIGS...MORGAN...NORTH CENTRAL
RANDOLPH...NORTHEASTERN CLAY...NORTHEASTERN GALLIA...NORTHEASTERN
JACKSON...NORTHERN MASON...NORTHWESTERN WEBSTER...PERRY...
PLEASANTS...RITCHIE...ROANE...TAYLOR...TYLER...UPSHUR...VINTON...
WASHINGTON...WIRT AND WOOD COUNTIES...
AT 1100 AM EDT...A COMPLEX OF STRONG THUNDERSTORMS WILL BE MOVING
THROUGH THE REGION EARLY THIS AFTERNOON. THESE STORMS WERE MOVING
SOUTH AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM
COMPLEX. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 BETWEEN MILE
MARKERS 1 AND 17 IN OHIO...AND BETWEEN MILE MARKERS 123 AND 186 IN
WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 27 AND 129.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROAD...ROUTE 50 BETWEEN
MILE MARKERS 1 AND 82 IN WEST VIRGINIA.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3992 8218 3978 8207 3976 8164 3959 8158
3965 8147 3955 8103 3960 8084 3945 8061
3940 8014 3921 7981 3907 7977 3850 8069
3864 8171 3923 8277 3934 8276 3948 8217
3955 8217 3960 8239 3991 8247 3993 8236
21Local storm report, Jun 7, 1:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
104 PM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM TSTM WND DMG MARIETTA 39.42N 81.45W
06/07/2011 WASHINGTON OH PUBLIC
3 TO 4 TREES DOWN AT 310 6TH STREET IN MARIETTA
&&
EVENT NUMBER RLX1100678
JEELocal storm report, Jun 7, 1:07 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
107 PM EDT TUE JUN 7 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1252 PM HAIL BELMONT 39.35N 81.29W
06/07/2011 U1.00 INCH PLEASANTS WV PUBLIC
&&
NNNNLocal storm report, Jun 7, 1:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
127 PM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM TSTM WND DMG ST. MARYS 39.40N 81.20W
06/07/2011 PLEASANTS WV 911 CALL CENTER
TREES DOWN ON ROUTE 2 NEAR ST. MARYS
&&
EVENT NUMBER RLX1100679
JEEThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 11:06 AM EDT | Special Weather Statement | RLX | Athens, Meigs, Morgan, Perry, Vinton, Washington | 4 hr |
| Jun 7, 12:02 PM EDT | Severe Thunderstorm Warning | RLX | Washington | 58 min |
| Jun 7, 12:51 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Washington | 54 min |
| Jun 7, 1:15 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Vinton | 46 min |
| Jun 7, 1:50 PM EDT | Severe Thunderstorm Warning | RLX | Meigs | 55 min |
| Jun 7, 2:18 PM EDT | Severe Thunderstorm Warning | RLX | Vinton | 57 min |
| Jun 7, 3:19 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence | 32 min |
| Jun 7, 3:33 PM EDT | Special Weather Statement | RLX | Lawrence | 42 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.